|Steroids and HIV medication
Aug 15, 2007
I'm thinking of using steroids to bulk up but i'm on meds, can you tell me if there is any potential danger i should worry about?
| Response from Dr. Henry
The long term safety of using anabolic steroids to add muscle mass is not well known or even studied despite wide spread promotion and use. There are safety concerns including liver health, heart disease risk, and for cancer (such as prostate). Most forms of aanabolic steroids can be used with most HIV regimens though I recommend informing your HIV specialist so you can be monitored for any problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Groin Pain A Symptom Of Acute HIV Infection?
- Is Tingling In Feet A Sign Of AIDS?
- Chills After Mutual Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Painful Red Spots After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.